Pacific Journal of Mathematics

Tensor products of group algebras.

Bernard R. Gelbaum

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 241-250.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992195

Mathematical Reviews number (MathSciNet)
MR0215017

Zentralblatt MATH identifier
0167.14404

Subjects
Primary: 42.56
Secondary: 46.00

Citation

Gelbaum, Bernard R. Tensor products of group algebras. Pacific J. Math. 22 (1967), no. 2, 241--250. https://projecteuclid.org/euclid.pjm/1102992195


Export citation

References

  • [1] P. J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-206.
  • [2] B. R. Gelbaum, Tensor products and related questions, Trans. Amer. Math. Soc. 103 (1962), 525-548.
  • [3] B. R. Gelbaum, Tensor products over Banach algebras, Trans. Amer. Math. Soc. 118 (1965), 131-149.
  • [4] B. Natzitz, Tensor products over groups algebras, Doctoral dissertation, University of Minnesota, 1963 (to be published).
  • [5] D. Spicer, Group algebras of vector-valued functions, Doctoral dissertation, Universi- ty of Minnesota, 1965 (to be published).
  • [6] A. Weil, U integration dans les groupes topologiqueset ses applications, Paris (1940).